# SDR FDKA2008121300314

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 17,889 hours, 16,938 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FRL FLT 6254 IND-JFK - FLAPS FAIL IN FLIGHT, EMERGENCY DECLARED.  AC REQUIRED ADDITIONAL RIGGING, OPS CHECK GOOD.
